Leibniz Conference ond Bioactive Compounds 2020 - Leibniz Wirkstofftage 2020

Europe/Berlin
Hamburg

Hamburg

CSSB Centre for Structural Systems Biology Notkestraße 85, Building 15 D-22607 Hamburg http://www.cssb-hamburg.de
Description

UPDATE: due to the risks of corona virus infections, various institutes have now imposed travel restrictions. In view of the current developments, even among people who should be able to handle statistics and real risk assessment per se (see quotation Handelsblatt below), we still have to bow to the factual consequences of this human reaction.

After consultation with the host institutes (FZB Borstel and CSSB Hamburg), we have therefore decided to postpone the Leibniz Conference on Bioactive Compounds until autumn. New dates are currently being worked out, probably for October, and will be communicated to you as soon as possible. Information available online: https://www.leibniz-wirkstoffe.de/forthcoming and https://events.ipb-halle.de/event/49

We hope that all speakers and participants can join us: this time the program has been better than ever, featuring new program elements and a poster prize - it should be the same in autumn. Registration online stays open: https://events.ipb-halle.de/events/49

 

The Leibniz Conference on Bioactive Compounds 2020 (Wirkstofftage 2020) is the 8th conference of the Leibniz Research Alliance (LRA) Bioactive Compounds and Biotechnology. Each year another member organizes the conference, giving the participants the additional chance to explore the host institute: this year´s host ist the Research Center Borstel (FZB). The conference features national and international keynote speakers from science and industry and a series of short presentations from the member institutes or associated partners. Its main purpose is to present both scientific accomplishments and open questions of the partners and to initiate potential cooperations within or outside of the LRA.

The Wirkstofftage 2020 is a platform for a get-together of experts from many different fields: medicine, food and agricultural research, analytical, synthetic and medicinal chemistry and biochemistry, pharmacology, toxicology, biotechnology, and engineering, including aspects of law, informatics and economy. At this meeting many group leaders and senior scientists of Leibniz institutes meet up with early career researchers to talk about the multidisciplinary field of bioactive compounds and biotechnology. This conference is  also the platform to award the yearly LRA prizes.The conference will be covered by the german podcast Wirkstoffradio, which is done by two scientist from the pharmacological field. They offer to do interviews with everyone who is presenting a poster (and willing to do a little bit of science communication) for a publication on their podcast, accomponied with a little bit of help with the wording, if desired.

This year´s conference will introduce new programme elements such as:

  • poster prize: the best poster presentation will be awarded with a prize of 500 Euros
  • speed dating: a little voluntary event during a coffee break to get to know attending people in a fun and fast manner.
  • meet the speaker: this provides a possibility of exchange between early career researchers and experienced scientists
  • fishbowl discussion: new ways in the research bioactives, benefits & challenges of interdisciplinary research. A fishbowl discussion is a more open format to talk about important topics. There is a moderator, two permanent expert and three free seats, on which everybody who wants to contribute to the discussion can join the conversation.

The conference addresses the following topics:

  • Drug Discovery and Early Development
  • Mode of Action and Novel Targets
  • Medical Applications and Engineering
  • Non-medical Applications
  • Biotechnology
  • Method and Process Development
  • Translation – from Academia to Industry

 

Confirmed Speakers

  • Prof. Ole G. Mouritsen, University Copenhagen, Denmark
  • Prof. Rolf Müller, HIPS Saarbrücken, Germany
  • Prof. Siegfried Weiß, HZI Braunschweig, Germany
  • Dr. Shrikrishnan Sankaran, INM Saarbrücken, Germany
  • Prof. Matthias Rarey, University of Hamburg, Germany

 

Registration
Leibniz Conference on Bioactive Compounds 2020 - Leibniz Wirkstofftage 2020
Contact: Dr. Anna Rusznyak, coordinator LRA Bioactive Compounds and Biotechnology
    • 12:00 13:00
      Registration and lunch 1h
    • 13:00 13:30
      Welcome addresses 30m

      Stefan Ehlers (scientific director FZB)
      Ludger A. Wessjohann (speaker of the Alliance, IPB)

    • 13:30 14:30
      Keynote lecture 1h

      planned: Stewart Thomas Cole (EPFL)

    • 14:30 15:00
      Coffee break 30m
    • 15:00 17:30
      Seed money talks & talks of alliance members 2h 30m

      short talks - seed money proejcts of the alliance
      talks (20 min+ ca. 10 min discussion): contributions of alliance members

    • 17:30 21:30
      social event 4h

      Get-together and dinner

    • 09:00 10:30
      Award Ceremony 1h 30m

      Research Award of the Alliance
      Rolf Müller (Helmholtz - HZI Saarbrücken)
      Leibniz Drug of the Year 2020

    • 10:30 12:00
      Poster session with poster prize 1h 30m

      This time a poster prize wird be awarded to the best poster contribution of the meeting.

    • 12:00 13:00
      Lunch 1h
    • 13:00 15:00
      LRA Members Assembly 2h
    • 13:00 15:00
      Meet the Expert

      During this session: participants, especially young scinetists, will have the possibility for intense exchange and discussions with experienced scientists. Presentation: Andre Lampe

    • 15:00 15:15
      Coffee break 15m
    • 15:15 18:00
      Living Therapeutics
    • 18:00 22:00
      social event 4h
    • 09:00 10:00
      Keynote lecture - Matthias Rarey, University Hamburg 1h
    • 10:00 13:00
      Session 2
    • 13:00 13:10
      Closing remarks 10m
    • 13:10 14:15
      Lunch 1h 5m